# SDR C77A2019040500001

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 30,852 hours, 18,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OR DAMAGE HAS BEEN DISCOVERED ON THE FWD CARGO (FWD P/N 170-67115-001) AND/OR (AFT P/N 170-67115-002) FINGER DOUBLERS ON SEVERAL COMPASS AIRCRAFT DURING BASIC CHECK. SINCE EMBRAER CLASSIFIES THESE FITTINGS AS PSES, COMPASS HAS CLASSIFIED REPLACEMENT OF THESE FITTINGS AS A MAJOR REPAIR. IN LIEU OF CONTINUING TO WRITE INDIVIDUAL EOS FOR EACH AIRCRAFT, THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS FOR THE ON CONDITION REPAIR OF CORRODED OR DAMAGED FWD CARGO (FWD AND AFT FINGER DOUBLERS) BY PART REPLACEMENT (TABLE 2). THE REPLACEMENT IS ACCOMPLISHED USING THE EMBRAER PRODUCTION DRAWINGS AND SRM CHAPTER 51 PROCEDURES. SINCE THE DAMAGED STRUCTURE IS BEING REPLACED WITH NEW PARTS PER THE PRODUCTION DRAWINGS, THE AIRCRAFT STRUCTURE REMAINS IN ITS ORIGINAL CONFIGURATION; NO CHANGES TO THE EXISTING INSPECTION PROGRAM ARE REQUIRED.  REV 1: THIS REVISION
